# SDR TWRA97178

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-SERVICE CHECK, FOUND EMERGENCY EVACUATION LIGHTS INOPERATIVE AT SEAT 12 ABC, 13 ABC, AND 14 ABC.  REPAIRED WIRE PER MM 33-51-00.  OPERATIONAL CHECKED NORMAL.  (AIRCRAFT RETURNED TO SERVICE).  (X)
